# SDR 07FDEA02836

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57661001174
- Part serial: FH1331
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON LT AILERON , LOWER SKIN TRAILING EDGE WITH SIGN OF DELAMINATION.  REPAIR RENEWED IAW SRM 517712 PB 201, PARA 4.
